Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Quad Cities, IA

July 22, 2011Cedar County, Jones County, Linn County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 22, 2011, 9:43 PM CDT for Cedar County, Jones County, Linn County, Iowa. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2011, 9:43 PM CDT (02:43 UTC)
Expired
Jul 22, 2011, 10:45 PM CDT
In force
62 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cedar County, IA, Jones County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 67 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 9:50 PM CDTTSTM WND DMGMonticello, IA3 TO 5 INCH TREE LIMBS DOWN IN TOWN. ONE TREE PARTIALLY DOWN.
Jul 22, 9:50 PM CDTTSTM WND GST 60Monticello, IAAT COUNTY FAIRGROUNDS.
Jul 22, 9:55 PM CDTTSTM WND GST 59Monticello Municipal Ai, IA
Jul 22, 10:00 PM CDTTSTM WND DMGMonticello, IAAT JONES COUNTY FAIR, JUMBOTRON DESTROYED, SOUND SYSTEM RUINED. VENDORS TENTS DOWN AND JONES COUNTY MOBILE EM UNIT AWNING DESTROYED. DELAYED REPORT
Jul 22, 10:15 PM CDTTSTM WND GST 60Monticello, IAOCCASIONAL GUSTS UP TO 60 MPH BETWEEN 1000 AND 1015 PM AT THE JONES COUNTY FAIR GROUNDS.
Jul 22, 10:20 PM CDTTSTM WND DMGMount Vernon, IATREES POWERLINES DOWN IN MT VERNON AND LISBON. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3095 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WUUS53 KDVN 230243
SVRDVN
IAC031-105-113-230345-
/O.NEW.KDVN.SV.W.0124.110723T0243Z-110723T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
943 PM CDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CEDAR COUNTY IN EAST CENTRAL IOWA...
  JONES COUNTY IN EAST CENTRAL IOWA...
  SOUTHEASTERN LINN COUNTY IN EAST CENTRAL IOWA...

* UNTIL 1045 PM CDT.

* AT 940 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
  MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR SPRINGVILLE...OR 8
  MILES SOUTHWEST OF ANAMOSA...AND MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  VERNON...MARTELLE...LANGWORTHY...MONTICELLO...LISBON...AMBER...
  MORLEY...MECHANICSVILLE...CENTER JUNCTION...OLIN...ONSLOW...
  STANWOOD...WYOMING...CLARENCE...TIPTON...OXFORD JUNCTION AND
  BENNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.

&&

LAT...LON 4220 9090 4167 9094 4184 9137 4186 9137
      4186 9142 4196 9166 4228 9121
TIME...MOT...LOC 0243Z 296DEG 20KT 4203 9140
WIND...HAIL 60MPH <1.00IN

$$

ERVIN
4 follow-up statements
665 
WWUS53 KDVN 230256
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 PM CDT FRI JUL 22 2011

IAC031-105-113-230345-
/O.CON.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
LINN IA-CEDAR IA-JONES IA-
956 PM CDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR JONES...NORTHERN CEDAR AND SOUTHEASTERN LINN COUNTIES...

AT 952 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR MARTELLE...OR 8 MILES
SOUTHWEST OF ANAMOSA...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AMBER...PICTURED ROCKS WILDLIFE AREA...MORLEY...CAMP COURAGEOUS...
CENTRAL PARK...SCOTCH GROVE...MECHANICSVILLE...CENTER JUNCTION...
OLIN...ONSLOW...STANWOOD...HALE...WYOMING...TIPTON MATTHEWS
AIRPORT...CLARENCE...TIPTON...OXFORD JUNCTION...OXFORD MILLS AND
BENNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A 
THREAT.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.

&&

LAT...LON 4194 9160 4228 9121 4220 9090 4167 9094
      4184 9137 4186 9137 4186 9142
TIME...MOT...LOC 0257Z 296DEG 20KT 4199 9131
WIND...HAIL 70MPH <1.00IN

$$

ERVIN
303 
WWUS53 KDVN 230317
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 PM CDT FRI JUL 22 2011

IAC031-105-113-230345-
/O.CON.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
LINN IA-CEDAR IA-JONES IA-
1017 PM CDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR JONES...NORTHERN CEDAR AND SOUTHEASTERN LINN COUNTIES...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
MECHANICSVILLE...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ONSLOW...STANWOOD...HALE...WYOMING...TIPTON MATTHEWS AIRPORT...
CLARENCE...TIPTON...OXFORD JUNCTION...OXFORD MILLS AND BENNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.

&&

LAT...LON 4190 9147 4228 9121 4220 9090 4167 9094
      4184 9137 4186 9137 4186 9142
TIME...MOT...LOC 0318Z 296DEG 20KT 4194 9117
WIND...HAIL 60MPH <1.00IN

$$

ERVIN
242 
WWUS53 KDVN 230336
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1036 PM CDT FRI JUL 22 2011

IAC113-230346-
/O.CAN.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
LINN IA-
1036 PM CDT FRI JUL 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINN COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND 
FREQUENT LIGHTNING.

LAT...LON 4183 9126 4188 9118 4199 9114 4221 9102
      4220 9090 4167 9094 4180 9127
TIME...MOT...LOC 0336Z 296DEG 20KT 4189 9105

$$

IAC031-105-230345-
/O.CON.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
CEDAR IA-JONES IA-
1036 PM CDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EASTERN JONES AND NORTHERN CEDAR COUNTIES...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR CLARENCE...
OR NEAR STANWOOD...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OXFORD
JUNCTION...OXFORD MILLS AND BENNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A 
THREAT.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.

&&

LAT...LON 4183 9126 4188 9118 4199 9114 4221 9102
      4220 9090 4167 9094 4180 9127
TIME...MOT...LOC 0336Z 296DEG 20KT 4189 9105
WIND...HAIL 60MPH <1.00IN

$$

ERVIN
546 
WWUS53 KDVN 230343 RRA
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1043 PM CDT FRI JUL 22 2011

IAC031-105-230354-
/O.EXP.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
CEDAR IA-JONES IA-
1043 PM CDT FRI JUL 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JONES AND NORTHERN
CEDAR COUNTIES WILL EXPIRE AT 1045 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4183 9126 4188 9118 4199 9114 4221 9102
      4220 9090 4167 9094 4180 9127
TIME...MOT...LOC 0344Z 296DEG 20KT 4187 9100

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:43 PM CDT, 2 hours earlier.

Area forecast discussion, Jul 22, 7:43 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT FRI JUL 22 2011

.UPDATE...
CONVECTION IS MOVING INTO THE NORTHWEST COUNTIES AT THIS
TIME...AND IS SLIGHTLY ELEVATED...BUT TAKING ADVANTAGE OF MORE
THAN 3000 CAPE IF NOT HIGHER. MORE SFC BASED STORMS HAVE FIRED
NORTHWEST OF OTTUMWA...THESE ARE LIKELY GOING TO BE PULSE SEVERE
IN THE NEXT HOUR. THESE TWO AREAS WILL LIKELY MERGE TO CREATE
WIDESPREAD RAIN AND STORMS OVER OUR CWA THIS EVENING. A QUICK
UPDATE HAS BEEN ISSUED EARLIER...AND ANOTHER UPDATE MAY BE
REQUIRED IN THE NEXT HOUR TO UP THE POPS AND QPF.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR BENTON-
     BUCHANAN-CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.

     EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR DES MOINES-
     HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

     EXCESSIVE HEAT WARNING FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR
     CEDAR-IOWA-JOHNSON-MUSCATINE-SCOTT.

IL...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR CARROLL-
     JO DAVIESS-STEPHENSON.

     EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR HANCOCK-
     HENDERSON-MCDONOUGH-MERCER-WARREN.

     EXCESSIVE HEAT WARNING FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR
     BUREAU-HENRY IL-PUTNAM-ROCK ISLAND-WHITESIDE.

MO...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR CLARK-SCOTLAND.

&&

ERVIN
Hazardous weather outlook, Jul 22, 4:06 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 PM CDT FRI JUL 22 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
406 PM CDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS... WITH THE BEST CHANCES BEING
ALONG AND ESPECIALLY NORTH OF INTERSTATE 80. AN ISOLATED SEVERE
THUNDERSTORM WITH DAMAGING WINDS WILL BE POSSIBLE.

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR AREAS ROUGHLY SOUTH
OF A LINE FROM MOLINE TO WILLIAMSBURG. PLEASE SEE THE LATEST
NATIONAL WEATHER SERVICE HEAT WARNING STATEMENT FOR MORE COMPLETE
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY...HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS LOCATIONS
SOUTH OF THE I-80 CORRIDOR AND BUILD ALONG AND NORTH OF THE I-80
CORRIDOR DURING THE AFTERNOON. HEAT INDEX VALUES OF 100 TO
OVER 105 DEGREES ARE EXPECTED IN THE AFTERNOON AND EARLY EVENING.
ADVISORIES AND WARNINGS FOR THE HEAT WILL BE IN PLACE ACROSS THE
ENTIRE OUTLOOK AREA THROUGH SATURDAY NIGHT.

THUNDERSTORMS ARE ALSO POSSIBLE THROUGH SATURDAY NIGHT. STORMS
COULD APPROACH SEVERE LIMITS MAINLY IN THE AFTERNOON AND EVENING
WITH STRONG AND POSSIBLY DAMAGING WINDS THE PRIMARY THREAT.
LOCALLY HEAVY RAINFALL MAY ALSO OCCUR.

TUESDAY THROUGH THURSDAY...CHANCES FOR THUNDERSTORMS RETURN. IT
IS TOO EARLY TO ASSESS ANY SEVERE RISK AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK
AREA THIS EVENING... AND AGAIN LATE SATURDAY AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 22, 5:23 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
523 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       1 WNW MORRISON          41.81N 89.98W
07/22/2011  M1.90 INCH       WHITESIDE          IL   TRAINED SPOTTER

            18 HOUR TOTAL ENDING AROUND 1 PM. RAINFALL TOTAL FROM
            LAST EVENING AND THIS MORNING.

&&
Special weather statement, Jul 22, 7:03 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
703 PM CDT FRI JUL 22 2011

IAZ040>042-051>053-230215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA
703 PM CDT FRI JUL 22 2011

...STRONG STORMS POSSIBLE THIS EVENING...

AN AREA OF STRONG TO SEVERE STORMS TO THE WEST OF WATERLOO...WILL
MOVE EAST INTO NORTHEAST IOWA THIS EVENING. THESE STORMS MAY BRING
THE THREAT OF DAMAGING WINDS...ESPECIALLY ALONG AND NORTH OF
HIGHWAY 20. OTHERWISE...HEAVY RAINFALL SHOULD BE THE MAIN
THREAT...WHICH IN MOST LOCATIONS WILL BE BENEFICIAL...BUT MAY
CAUSE PONDING OF WATER ON ROADS.

ERVIN
Local storm report, Jul 22, 8:30 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     N INDEPENDENCE          42.47N 91.89W
07/22/2011  E40 MPH          BUCHANAN           IA   TRAINED SPOTTER

0825 PM     HAIL             N INDEPENDENCE          42.47N 91.89W
07/22/2011  E0.25 INCH       BUCHANAN           IA   TRAINED SPOTTER

&&
Local storm report, Jul 22, 8:53 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       N INDEPENDENCE          42.47N 91.89W
07/22/2011  E1.00 INCH       BUCHANAN           IA   TRAINED SPOTTER

            ABOUT 1 INCH OF RAIN IN 35 MINUTES NEAR THE SOCCER
            COMPLEX.

&&
Local storm report, Jul 22, 9:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     2 ENE MARION            42.04N 91.56W
07/22/2011  E70 MPH          LINN               IA   TRAINED SPOTTER

            WIND GUSTS ESTIMATED TO BE 50 TO 70 MPH.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:45 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Linn60 min
Jul 22, 8:59 PM CDTSevere Thunderstorm WarningDVNCedar, Jones, Linn61 min
Jul 22, 9:53 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson, Jones67 min
Jul 22, 10:11 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Jones, Scott64 min
Jul 22, 10:54 PM CDTSpecial Weather StatementDVNBenton, Cedar, Iowa, Johnson, Jones, Linn51 min
Jul 23, 1:19 AM CDTSpecial Weather StatementDVNBuchanan, Delaware, Dubuque116 min
Jul 23, 3:00 AM CDTFlash Flood WarningDVNBuchanan, Delaware6 hr
Jul 23, 3:34 AM CDTSpecial Weather StatementDVNClinton, Jackson, Jones, Linn86 min
Jul 23, 2:32 PM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more14 hr
Jul 23, 6:10 PM CDTSpecial Weather StatementDVNDes Moines, Henry, Van Buren50 min
Jul 23, 6:34 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee45 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.